Please don't play around with the Fentanyl patches! I'm 21 days clean from them & I wouldn't wish that heartache on anyone. You don't want to be saving them & then using your fingers to try and use them again. You can get too much Fentanyl in your system at once. I had a patch that fell off (had lots that wouldn't stick) & It rolled up on me (I used the Mylan with no gel inside)& I try to unroll it & it was a new one & it must of hit me with a double dose cause I became very sick!
What kind of help do you want? Do you want to come off of them? If you do, maybe I can share my experience with you.
I became VERY sick on the patches! Some people can't handle them. I was one of them. Talk to your Dr, OK?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.